top button
    Connect to us
      Facebook Login
      Site Registration Why to Join

    Most popular tags
    yoga meditation yoga for health healthcare diabetes benefits pregnancy home remedies yoga poses human body asanas weight loss food surya namaskar fertility mindfulness health ayurveda infertility type 2

Will taking a Multivitamin change my weight or my appetite?

+1 vote
22 views
posted Mar 7, 2018 by Archana.s

Share this question
Facebook Share Button Twitter Share Button Google+ Share Button LinkedIn Share Button Multiple Social Share Button

1 Answer

0 votes

No, taking a multivitamin will not change your weight or alter your appetite. Adding a multivitamin tablet, in your daily routine should not cause a change in your weight or appetite, as it is merely a supplement to your current diet.

answer Mar 8, 2018 by Nikitha C.n
Similar Questions
+1 vote

My height is 6 ft, but weight is only 52 kg. I am very nervous.Please tell me how I can increase my weight. I took many suppliments but still no result. I hope you will help me.

We don't provide medical advice, diagnosis or treatment. See additional information.
...